A characterization of conjugate priors in exponential families with application to inverse regression

Wei Luo, Naomi S. Altman

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

It is often convenient to assume that X and X {pipe} Y are in the same exponential family. By considering X as the "parameter" and Y as the "data", the problem becomes determining which exponential families X {pipe} Y have conjugate priors. We develop a necessary condition for conjugacy. One-dimensional exponential families can be conjugate only if they have exactly two support points.

Original languageEnglish (US)
Pages (from-to)650-654
Number of pages5
JournalStatistics and Probability Letters
Volume83
Issue number2
DOIs
StatePublished - Feb 2013

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'A characterization of conjugate priors in exponential families with application to inverse regression'. Together they form a unique fingerprint.

Cite this